# SDR CALA2016112100951

- Difficulty date: November 21, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 64,546 hours, 15,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA EMERGENCY HAND HELD MEGAPHONE INOP. REPLACED FA EMERGENCY HAND HELD MEGAPHONE. STOWED IN FIRST CLASS.
